# SDR U2RA2022062000023

- Difficulty date: June 23, 2022
- Submitted: June 26, 2022
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747
- Aircraft serial: 27217
- Aircraft time: 84,367 hours, 13,073 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin Panel
- Part number: 65B149624
- Part serial: UNK
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A 47.5" CRACK TO RH WING UPPER SURFACE L/E PANEL P/N 65B14962-4.  ACCOMPLISHED INTERIM MAJOR REPAIR IAW FLIGHT VEHICLES CONSULTING INC E.O. CONTROL # 22098-2 REV IR DATED 06/21/2022.
